# SDR DALA2016080505786

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 ON FWD ENTRY DOOR.  PASSENGER FORWARD ENTRY DOOR WAS REMOVED AND INSTALLED IAW AMM 52-11-00 401.  REPAIR BEAM NR 1 IAW SRM 52-05, FIG 98, SHEET 3.
